# SDR C2XA07ON025

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 5,751 hours, 3,062 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 02531241
- Condition: Smoke
- Location: Galley
- Part time: 9,190 hours, 9,188 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 216 - SAT TO SMF - CREW REPORTED RIGHT COFFEE POT WAS SMOKING A/C WAS RELEASED ON MEL 25-60-02/03 CAT D CONTROL 132221.  A/C ARRIVED TO ONT FOR SVC/RTN CHECKS AND OVERNIGHT INSPECTION.  MX BREWED COFFEE SEVERAL TIMES AND NO SMOKE WAS NOTED AT ANY TIME, OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
